MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR SWAN-GANZ CCOMBO V; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR SWAN-GANZ CCOMBO V; CATHETER, CONTINUOUS FLUSH
Model Number 777F8
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include dyg catheter, flow directed.A report is being submitted due to product evaluation findings of an unknown substance within the catheter balloon.Report of cco issue or blood was noted in the balloon was unable to be confirmed.No fault messages showed up on the lab hemosphere monitor when the catheter was connected.The catheter ran cco in 37.0 c water bath on hemosphere monitor for 5 minutes with no error.The thermistor was found to read 36.9 c when submerged into a 37.0 c water bath.Thermistor temperature reading accuracy is +/- 0.3 c per hemosphere manual.Thermistor and thermal filament circuit were continuous, there were no open or intermittent conditions.Resistance value of thermal filament circuit, 39.05 ohms, was in specification of 33.0 to 43.0 ohms.Both thermistor and thermal filament connectors were opened and found no visible inconsistencies.All through lumens were patent without any leakage or occlusion.The balloon inflated concentric and remained inflated for more than 5 minutes without leakage.Unknown yellow liquid was visible in the balloon.No visible damage was observed from catheter body.The device history record was not performed as no lot number was provided.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect as no defect was found.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use the swan ganz catheter was monitoring erroneous values on the cco.No error message was displayed but the waveforms were abnormal.Blood was noted in the balloon upon removal.The catheter was not used to infuse the distal port but only to monitor.It was replaced about 12 hours after insertion.There was no patient injury.The device is available for evaluation.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key25566610
Report Number2015691-2026-16179
Device Sequence Number13332297
Product Code KRA
UDI-Device Identifier00885403522348
UDI-Public00885403522348
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number777F8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown